# SDR FDEA201502100503

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 612 hours, 22,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AFTER BLOCK IN NOTICE THE SLIDE LIGHT ON LT SIDE WAS OUT.  INSPECTED L1 DOOR SLIDE GIRT BAR ATTACH  FITTINGS.  REMOVED DEBRIS FROM GIRT BAR FLOOR FITTINGS.  CYCLED MODE SELECTOR LEVER ON  DOOR SEVERAL TIMES.  DOOR ARMS & SLIDE LIGHT OPERATIONS CHECKED GOOD IAW MM 52-11-00-0.
